MathSciNet Relay Station
MathSciNet bibliographic data
MR1154544 (94d:60074) 60G48 (60D05)
Wang, Zhen Peng; Xue, Xing Hong On convergence and closedness of multivalued martingales. Trans. Amer. Math. Soc. 341 (1994), no. 2, 807–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement